# SDR UPS07450534

- Difficulty date: August 9, 2007
- Submitted: August 29, 2007
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747-200
- Aircraft serial: 21944
- Aircraft time: 79,715 hours, 18,925 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C AFT CARGO COMPT STA 1580 FRAME FOUND CRACK ADJACENT TO SIDE GUIDE SUPPORT BRACKET AT S39R.  CRACK LEGNTH .25 INCH.  AFT CARGO COMPT BS 1580 STR 39R AREA FRAME REPAIRED AS PER SRM 51-40-03 FIG 1.
